×

Found 3 Documents (Results 1–3)

100
MathJax

Asymptotic stability of solitary waves for nonlinear Schrödinger equations. (English) Zbl 1017.35104

Bona, Jerry (ed.) et al., The legacy of the inverse scattering transform in applied mathematics. Proceedings of an AMS-IMS-SIAM joint summer research conference, South Hadley, MA, USA, June 17-21, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 301, 163-181 (2002).
MSC:  35Q55 37K45 35B40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification